# SDR ASOA200900046

- Difficulty date: January 6, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 16,313 hours, 13,485 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON T/O NOSE GEAR WOULD NOT RETRACT, MAINS WERE DASHES.  ACFT RETURNED TO DEPARTURE AFTER T/O - EMERGENCY DECLARED.  FLIGHT 5412 DEL 122 MINS.
